Bluelight

Thread: Is this benzos W/D?? Very concerned.

Results 1 to 16 of 16
  1. Collapse Details
    Is this benzos W/D?? Very concerned. 
    #1
    I take 3mg alpraz daily. Today I skipped my midday xanax dose and noticed my whole body shuddering and twitching. I felt very uncomfortable and could not tell if I could control the muscle spasms or not. It freaked my fiance out really bad. She said it kind of looked like I had Tourette syndrome? Is this benzos wd?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    5,278
    You are overthinking it. The half life for IR alprazolam is 4-6 hrs. Since the half life is short, you may have experienced some temporary withdrawal symptoms.

    3 mg is a solid daily dose. Missing 1mg can make you feel rough, but you can get through it.

    I wouldn?t panic (no pun intended).

    Take as perscribed and withdrawal will be minimal. Abuse will just make it worse.

    You?ll be fine!
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Exactly what I was thinking. I also quit kratom today (had about a teaspoon of powdered leaf. My usual dose is 1-2 tablespoons a day). I started having muscle spasms and thought the worst for but. Once I took my 9pm dose and had a few drinks (I drink 3-9 drinks a night as well) the symptoms have subsided. I still am a little restless but much better than before.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    How long have you been taking 3mg? That is a strong dose and if taken for a long period (>6 months) it's likely you'd experience withdrawals. I wouldn't skip a dose again without first talking to your doctor.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I have been taking it for 6 months exactly actually. I definitely started panicking when I started twitching all over. I don't want to repeat that experience while at work again. Thank you guys for giving me some insight.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    One thing I have noticed is that ever since that episode, my left lower eyelid has been spasming 24/7 and my left hand is still shaking/spasming. I have been taking my correct doses ever since the missed dose.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Extreme stress can cause those problems, even if you take Xanax.

    I've had 2 massively stressful times in my life. Both times I developed a twitch of my left eye and it lasted for several months until I worked my way through the stress. Benzos can help anxiety but extreme anxiety (death of spouse, loss of child, loss of job, etc) doesn't always respond to a benzo or you may need something else added to your regime or changed.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    5,278
    Mr.Deeds, I?ll assume you have a good relationship with your doctor. Explain the situation. You may be able to have a second benzodiazepine with longer duration as a PRN back up.

    3 mg/day is a therapeutically decent amount to take.

    In your case, I would look into a rescue med of sorts. That was the benzo recommendation.

    Almost forgot. The Kratom probably exasperated the panic you felt.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I take the Xanax for an irritable bowel syndrome that hasn't seemed to respond t9 other meds. I do not believe increasing my dose will help. And I have not seen any therapeutic effects from klonopin or librium. The kratom definitely exacerbated symptoms though. I'm on day 3 and feeling much better already besides the muscle spasms.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    5,278
    I did not really suggest you go get more, but that you basically had a safety plan in place for the future.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Moderator
    Other Drugs
    Jekyl Anhydride's Avatar
    Join Date
    Jul 2016
    Location
    Krootabulon
    Posts
    3,892
    You might want to consider easing off the 3-9 drinks per night after things stabilize as EtOH adds a synergistic effect to the Alprazolam and goes about it in a "dirty" fashion as compared to say another sedative or even the kratom.

    Def don't add anything else to the mix as 9 drinks and even 2mg of Alpraz can be unpredictable, not to mention the possible rebound anxiety the next morning.

    Hope you're feeling better.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Bluelighter SheWasLvL18's Avatar
    Join Date
    Aug 2017
    Location
    Southern California
    Posts
    462
    When I stopped using benzos I found myself drinking more and more, so be careful you don't replace one habit for another.
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Moderator
    Other Drugs
    Life Advice & Visual Arts
    Trip Reports
    Music Discussion
    Speed King's Avatar
    Join Date
    Mar 2014
    Location
    The northern hemisphere
    Posts
    5,278
    One thing leads to another... 80?s song.
    Reply With Quote
     

  14. Collapse Details
     
    #14
    It's strange, I hear people post about how benzos curb cravings for booze. But it has absolutely no effect on my cravings. I still want to drink just as much, if not more sometimes.
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Quote Originally Posted by Speed King View Post
    One thing leads to another... 80?s song.
    Ha I was thinking of that Rudolph claymation song l, "put one foot in front of the other....". Completely wrong song haha.
    Reply With Quote
     

  16. Collapse Details
     
    #16
    benzos make me wanna drink and vice versa. whatever you were/are expierencing is likely not benzo withdrawal. it takes longer than a few hours abstinence to go into significant withdrawal.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •